# SDR CA040929007

- Difficulty date: September 29, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Maule M-5-210C
- Aircraft time: 2,757 hours, 6 cycles
- Engine: Cont IO360D
- Propeller: Mcauly D2A34C67
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D6132
- Condition: Unserviceable
- Location: Propeller
- Component: Propeller
- Component part number: D2A34C67NR
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS REMOVED FOR 10 YR. CALENDAR O/H. UPON INSPECTION THE HUB WAS FOUND TO BE CORRODED BEYOND REPAIRABLE LIMITS. ALSO DURING THIS INSPECTION BLADE M/N76C-0, S/N K32294YS WAS FOUND TO HAVE CORROSION BELOW THE BLADE THREAD PITCH LINE IN AN AREA WHERE NO REPAIR IS ALLOWED.  THIS PROPELLER HAS EXCEEDED THE MANUFACTURERS RECOMMENDED CALENDAR TBO OF 60 MONTHS BY 60 MONTHS.
